# SDR AALA201705029047

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 55,004 hours, 20,664 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Computer
- Part number: 3957985114
- Part serial: Q05720003242
- Condition: Faulted
- Location: Oil Qty
- Part time: 46,557 hours, 21,700 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER POWER APPLICATION, ABORTED TAKE OFF AT APPROXIMATELY 70 KNOTS DUE TO ERRONEOUS OIL QUANITY INDICATION ON THE NR 1 ENGINE.  REPLACED NR 1 ENGINE INTERFACE UNIT.
